# SDR DELA20040002

- Difficulty date: August 19, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N273MG
- Make and model: Lear 55LEAR
- Aircraft serial: 119
- Engine: Garrtt TFE7313A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Motor
- Part number: 66004238
- Part serial: 1675
- Condition: Stuck
- Location: Temp Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CABIN TEMPERATURE CLIMBED TO AN UNCOMFORTABLE LEVEL. USE OF MANUAL CABIN TEMPERATURE MODE DID NOT CORRECT THE PROBLEM. T/S REVEALED  THAT THE CABIN TEMPERATURE CONTROL VALVE TORQUE MOTOR WAS STUCK. REMOVAL AND REPLACEMENT OF THE TORQUE MOTOR WITH AN OVERHAULED UNIT CORRECTED THE PROBLEM.
